Alert archive / Indiana / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 89, NWS Indianapolis, IN

June 15, 2019Hendricks County, Morgan County, Putnam County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 15, 2019, 6:01 PM EDT for Hendricks County, Morgan County, Putnam County, Indiana. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2019, 6:01 PM EDT (22:01 UTC)
Expired
Jun 15, 2019, 6:45 PM EDT
In force
44 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Hendricks County, IN, Morgan County, IN, Putnam County, IN

The radar

The Indianapolis radar (KIND), 24 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 6:06 PM EDTTSTM WND DMG1 W Coatesville, INHEALTHY TREE UPROOTED OVER MAIN STREET WEST OF COATESVILLE. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 2:49 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1060 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

986 
WUUS53 KIND 152201
SVRIND
INC063-109-133-152245-
/O.NEW.KIND.SV.W.0089.190615T2201Z-190615T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
601 PM EDT Sat Jun 15 2019

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Northern Morgan County in central Indiana...
  Southern Hendricks County in central Indiana...
  Southeastern Putnam County in west central Indiana...

* Until 645 PM EDT.

* At 601 PM EDT, a severe thunderstorm was located near Greencastle, 
  or 30 miles east of Terre Haute, moving east at 35 mph. This storm 
  is showing signs of weak rotation.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Plainfield, Greencastle, Mooresville, Danville, Avon, Cloverdale,
  Brooklyn, Monrovia, Clayton, Fillmore, Coatesville, Amo,
  Stilesville, Bethany, Belle Union, Lake Hart, Little Point and
  Eminence.

This includes Interstate 70 between mile markers 36 and 68.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EDT for central and
west central Indiana.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3966 8692 3976 8636 3967 8633 3963 8633
      3963 8631 3953 8627 3950 8690
TIME...MOT...LOC 2201Z 259DEG 32KT 3957 8682 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

AW/50
2 follow-up statements
961 
WWUS53 KIND 152214
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
614 PM EDT Sat Jun 15 2019

INC063-109-133-152245-
/O.CON.KIND.SV.W.0089.000000T0000Z-190615T2245Z/
Morgan IN-Hendricks IN-Putnam IN-
614 PM EDT Sat Jun 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHERN MORGAN...SOUTHERN HENDRICKS AND SOUTHEASTERN PUTNAM
COUNTIES...

At 614 PM EDT, a severe thunderstorm was located 9 miles east of 
Greencastle, or 30 miles north of Bloomington, moving east at 35 
mph. This storm has a history of weak rotation.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Plainfield, Greencastle, Mooresville, Danville, Avon, Brooklyn,
Monrovia, Clayton, Fillmore, Coatesville, Amo, Stilesville, Bethany,
Belle Union, Lake Hart, Little Point and Eminence.

This includes Interstate 70 between mile markers 45 and 68.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EDT for central and
west central Indiana.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3976 8636 3967 8633 3963 8633 3963 8631
      3953 8627 3951 8673 3968 8683
TIME...MOT...LOC 2214Z 259DEG 32KT 3959 8667 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

AW/50
279 
WWUS53 KIND 152228
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
628 PM EDT Sat Jun 15 2019

INC133-152237-
/O.CAN.KIND.SV.W.0089.000000T0000Z-190615T2245Z/
Putnam IN-
628 PM EDT Sat Jun 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PUTNAM COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM EDT for central and
west central Indiana.

LAT...LON 3976 8636 3967 8633 3963 8633 3963 8631
      3957 8629 3957 8666 3961 8666 3962 8664
      3963 8664 3963 8668 3967 8669 3970 8669
TIME...MOT...LOC 2227Z 259DEG 32KT 3961 8651 

$$

INC063-109-152245-
/O.CON.KIND.SV.W.0089.000000T0000Z-190615T2245Z/
Morgan IN-Hendricks IN-
628 PM EDT Sat Jun 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHERN MORGAN AND SOUTHERN HENDRICKS COUNTIES...

At 627 PM EDT, a severe thunderstorm was located 7 miles west of
Mooresville, or 23 miles southwest of Indianapolis, moving east at 35
mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Plainfield, Mooresville, Danville, Avon, Monrovia, Clayton,
Coatesville, Amo and Stilesville.

This includes Interstate 70 between mile markers 51 and 68.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EDT for central and
west central Indiana.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3976 8636 3967 8633 3963 8633 3963 8631
      3957 8629 3957 8666 3961 8666 3962 8664
      3963 8664 3963 8668 3967 8669 3970 8669
TIME...MOT...LOC 2227Z 259DEG 32KT 3961 8651 

HAIL...<.75IN
WIND...70MPH
 
$$

AW/50

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 4:32 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jun 15, 4:32 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
432 PM EDT Sat Jun 15 2019

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 343 PM EDT Sat Jun 15 2019

A series of fronts and upper waves will keep rain chances in the
forecast for central Indiana into next weekend. Strong storms and
heavy rain are possible for the remainder of this weekend.
Tempertures will remain near normal to below normal for most areas
through next week.

&&

.NEAR TERM...(Rest of This Afternoon and Tonight)
Issued at 343 PM EDT Sat Jun 15 2019

This afternoon one surge of showers and storms was moving east and
impacting mainly the eastern forecast area. Showers and storms were
developing around an MCV across central and southern Illinois.

Most of the area is cool thanks to the rain earlier today. However,
warmer air is sneaking into the southern forecast area along with
higher dewpoints. Clouds were thinning mainly across the southern
forecast area ahead of the MCV.

Will go high PoPs most areas with the MCV this afternoon into early
evening. There is a conditional severe threat into early evening, if
the instability can build with the thinning cloud cover. Shear is
sufficient for severe storms. A tornado watch is in effect for much
of the area through 1000 PM.

After the MCV passes there will be relative lull with only some
chance PoPs into the early overnight. After that another upper wave
will bring more forcing, which should be sufficient for likely PoPs
across the southwest half of the area by 12Z Sunday.

Heavy rain will remain a threat with plentiful moisture still in the
area. Some areas have received nearly 3 inches of rain today, so
flash flooding remains a threat. Will continue with the Flash Flood
Watch as is.

The National Blend of Models (NBM) looks reasonable for temperatures
tonight.

&&

.SHORT TERM...(Sunday through Tuesday)
Issued at 343 PM EDT Sat Jun 15 2019

Models are close enough that the NBM initialization was accepted for
most items.

Stronger forcing will diminish early Sunday as one wave exits. Only
chance PoPs will be the rule for most areas into early afternoon,
then another wave will increase forcing and PoPs in the afternoon
into early evening. Will go likely all areas by 00Z Monday.

The remainder of the short term will see similar conditions with
upper waves bringing an occasional increase in PoPs as they pass.
For the moment it appears that the southeast half of the area is
most likely to see the best chances for rain. Confidence is only
medium at best on timing of these waves.

The heavy rain threat will diminish on Sunday as a relative lull of
forcing moves in. Will let the Flash Flood Watch expire Sunday
morning for now, but will have to continue to monitor for the need
for additional watches with the expected rounds of showers and
storms.

The intialization's temperatures look reasonable given expected
conditions.

&&

.LONG TERM /Tuesday Night through Saturday/...
Issued at 325 PM EDT Sat Jun 15 2019

The very busy pattern looks to continue into the long term period
with multiple disturbances moving through the region, providing rain
and thunder chances each day or at least every other day.
Blend has produced pops for each period primarily due to timing
differences between the models. These differences are to a large
degree dependent on mesoscale details that the larger scale models
simply can't handle reliably in the long term and thus will leave
the blend as is.

Temperatures will remain a bit below normal for the time of year,
particularly on wet days, but may climb back closer to the normal
mark very late in the period.

&&

.AVIATION /Discussion for the 152100Z KIND TAF Update/...
Issued at 426 PM EDT Sat Jun 15 2019

Mid level vorticity center currently moving east through Illinois
is progged by the short term model to pass across the local area
through about 160100Z. As a result, expecting the convective
threat to linger into the early evening hours at the KIND
vicinity. Brief IFR visibility restricitions and gusty shifting
winds in and near heavier cells.

Previous discussion follows.

Restrictions likely much of the period, predominantly MVFR, under
the influence of showers and embedded thunderstorms.

May see a break a little later today with additional development of
showers and a few thunderstorms. Will handle this with some vicinity
mentions and TEMPO groups.

Winds will generally be out of the south/southwest and may gust at
times into the mid 20KT range.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday morning for INZ021-028>031-
035>049-051>057-060>065.

&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM...NIELD
AVIATION...Nield/JAS
Hazardous weather outlook, Jun 15, 4:59 PM EDT, 1 hour 2 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
459 PM EDT Sat Jun 15 2019

INZ021-028>031-035>049-051>057-060>065-067>072-162100-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
459 PM EDT Sat Jun 15 2019

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: Showers and thunderstorms are expected tonight. Severe
storms are possible this evening.

Hazards: Flash flooding from heavy rainfall, damaging winds,
isolated tornadoes, lightning.

Timing: Thunderstorms are possible anytime. The highest threats for
severe storms will be before 1000 PM. Flash flooding is possible
anytime.

Discussion: Upper waves and a surface front will keep showers and
thunderstorms across the area tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Outlook: Thunderstorms are possible each day. A few strong to
isolated severe storms are possible on Sunday. Lightning and locally
heavy rain are threats from any storm. Repeated rounds of rainfall,
heavy at times, could lead to moderate widespread flooding this week.

Discussion: A stalling frontal system and active upper pattern will
bring several rounds of showers and thunderstorms to central Indiana
this week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Jun 15, 4:24 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
424 PM EDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HEAVY RAIN       1 NW GREENCASTLE        39.65N 86.85W
06/15/2019  M2.25 INCH       PUTNAM             IN   PUBLIC

&&

AW
Special weather statement, Jun 15, 5:01 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Indianapolis IN
501 PM EDT Sat Jun 15 2019

INZ044-045-051-052-152145-
Clay IN-Putnam IN-Parke IN-Vigo IN-
501 PM EDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VIGO...NORTHWESTERN
CLAY...SOUTHEASTERN PARKE AND SOUTHWESTERN PUTNAM COUNTIES UNTIL 545
PM EDT...

At 501 PM EDT, Doppler radar was tracking a strong thunderstorm over
Terre Haute, moving east at 35 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Terre Haute, Greencastle, Brazil, West Terre Haute, Cloverdale,
Seelyville, Knightsville, Rosedale, Harmony, Staunton, Carbon,
Fontanet, Lena, Bridgeton, Reelsville, North Terre Haute and Indiana
State University.

A Tornado Watch remains in effect until 1000 PM EDT for west central
Indiana.

LAT...LON 3939 8744 3955 8751 3974 8693 3952 8682
TIME...MOT...LOC 2101Z 248DEG 31KT 3948 8738

AW/50
Local storm report, Jun 15, 5:13 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
513 PM EDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HEAVY RAIN       FONTANET                39.58N 87.24W
06/15/2019  M2.40 INCH       VIGO               IN   PUBLIC

&&

AW
Local storm report, Jun 15, 5:20 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
520 PM EDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HEAVY RAIN       1 NNW NORTH TERRE HAUTE 39.55N 87.37W
06/15/2019  M3.53 INCH       VIGO               IN   AMATEUR RADIO

            SINCE MIDNIGHT.

&&

AW
Special weather statement, Jun 15, 5:34 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
534 PM EDT Sat Jun 15 2019

INZ052-053-060-061-152215-
Owen IN-Clay IN-Greene IN-Sullivan IN-
534 PM EDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SULLIVAN...SOUTHERN
CLAY...SOUTHWESTERN OWEN AND NORTHWESTERN GREENE COUNTIES UNTIL 615
PM EDT...

At 534 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sullivan, or 19 miles east of Robinson, moving northeast at 40 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Linton, Sullivan, Jasonville, Dugger, Clay City, Hymera,
Patricksburg, Coal City, Coalmont, Vicksburg and Paxton.

A Tornado Watch remains in effect until 1000 PM EDT for southwestern
and west central Indiana.

LAT...LON 3936 8697 3919 8687 3894 8735 3908 8752
TIME...MOT...LOC 2134Z 238DEG 34KT 3904 8739

AW/50
Special weather statement, Jun 15, 5:41 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
541 PM EDT Sat Jun 15 2019

INZ044>046-052-152230-
Clay IN-Putnam IN-Hendricks IN-Parke IN-
541 PM EDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HENDRICKS...NORTH CENTRAL
CLAY...SOUTHEASTERN PARKE AND PUTNAM COUNTIES UNTIL 630 PM EDT...

At 541 PM EDT, Doppler radar was tracking a strong thunderstorm near
Brazil, or 19 miles northeast of Terre Haute, moving northeast at 35
mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Plainfield, Greencastle, Danville, Brazil, Clayton, Knightsville,
Bainbridge, Harmony, Fillmore, Coatesville, North Salem, Lizton, Amo,
Carbon, Stilesville, Carpentersville, Lena, Groveland, Bridgeton and
Reelsville.

A Tornado Watch remains in effect until 1000 PM EDT for central and
west central Indiana.

LAT...LON 3966 8722 3990 8653 3965 8640 3960 8661
      3960 8665 3959 8666 3948 8709
TIME...MOT...LOC 2141Z 245DEG 32KT 3958 8705

AW/50

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 4:01 AM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more34 hr
Jun 15, 11:23 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington7 days
Jun 15, 11:23 AM EDTRiver Flood WarningINDLawrence, Martin12 days
Jun 15, 11:23 AM EDTRiver Flood WarningINDDaviess, Greene, Knox11 days
Jun 15, 11:23 AM EDTRiver Flood WarningINDDaviess, Greene, Knox10 days
Jun 15, 11:23 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike12 days
Jun 15, 11:23 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike15 days
Jun 15, 11:23 AM EDTRiver Flood WarningINDGibson, Knox16 days
Jun 15, 11:23 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren4 days
Jun 15, 11:23 AM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren5 days
Jun 15, 11:23 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo5 days
Jun 15, 11:23 AM EDTRiver Flood WarningINDSullivan, Vigo44 hr
Jun 15, 11:23 AM EDTRiver Flood WarningINDKnox, Sullivan13 days
Jun 15, 11:23 AM EDTRiver Flood WarningINDKnox, Sullivan13 days
Jun 15, 11:23 AM EDTRiver Flood WarningINDGibson, Knox, Posey16 days
Jun 15, 1:19 PM EDTAreal Flood AdvisoryINDClay, Hendricks, Morgan, Owen, Parke, Putnam and 3 more4 hr
Jun 15, 5:01 PM EDTSpecial Weather StatementINDVigo44 min
Jun 15, 5:34 PM EDTSpecial Weather StatementINDSullivan41 min
Jun 15, 5:36 PM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Sullivan39 min
Jun 15, 5:41 PM EDTSpecial Weather StatementINDHendricks, Putnam49 min
Jun 15, 5:55 PM EDTTornado WarningINDGreene, Sullivan35 min
Jun 15, 6:09 PM EDTTornado WarningINDClay, Greene, Owen36 min
Jun 15, 6:26 PM EDTSevere Thunderstorm WarningINDGreene, Monroe, Owen49 min
Jun 15, 6:39 PM EDTTornado Warning Tornado observedINDMonroe, Morgan, Owen36 min
Jun 15, 6:44 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan31 min
Jun 15, 6:55 PM EDTTornado WarningINDGreene, Monroe50 min
Jun 15, 7:00 PM EDTTornado Warning Tornado observedINDBrown, Monroe, Morgan28 min
Jun 15, 7:06 PM EDTAreal Flood AdvisoryINDHamilton, Hendricks, Johnson, Marion, Morgan3 hr
Jun 15, 7:14 PM EDTTornado WarningINDBrown, Monroe46 min
Jun 15, 7:26 PM EDTSevere Thunderstorm WarningINDHancock, Marion34 min
Jun 15, 7:34 PM EDTSevere Thunderstorm WarningINDClay, Sullivan, Vigo26 min
Jun 15, 7:34 PM EDTTornado WarningINDHancock, Marion26 min
Jun 15, 7:39 PM EDTTornado WarningINDBartholomew, Brown, Jackson51 min
Jun 15, 7:42 PM EDTTornado WarningINDJackson, Lawrence, Monroe36 min
Jun 15, 7:47 PM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison, Randolph58 min
Jun 15, 7:52 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush23 min
Jun 15, 7:55 PM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Sullivan35 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.